Sign up for our Newsletter

Publications

165

The durability of structural sandwich elements



Title: The durability of structural sandwich elements
Author(s): K. Berner, J.M. Davies, A. Helenius, L. Heselius
Paper category : journal
Serial title: Materials and Structures
Abreviated Serial title: Mater. Struct.
ISSN: 1359-5997
Publisher: RILEM Publications SARL
Volume: 27
Issue: 165
Issue date: 1994-01-01
Publication year: 1994
Pages: 33 - 39
Total Pages: 7
Nb references: 2
Language: English


Online publication: 1996-01-15
Classification: Scientific Reports
Publication type : bibliographic_record
Public price (Euros): 0.00